hrcak mascot   Srce   HID

Glasnik matematički, Vol. 47 No. 1, 2012


Publication date: June 2012

Published on HRČAK: 04 June 2012
Table of contents Full text
Local computability of computable metric spaces and computability of co-c.e. continua (str.1-20) englishpdf 191 KB
Zvonko Iljazovic
Original scientific paper
 
Relationship between edge Szeged and edge Wiener indices of graphs (str.21-29) englishpdf 135 KB
Mohammad Javad Nadjafi-Arani, Hasan Khodashenas, Ali Reza Ashrafi
Original scientific paper
 
On a family of two-parametric D(4)-triples (str.31-51) englishpdf 189 KB
Alan Filipin, Bo He, Alain Togbé
Original scientific paper
 
A note on the simultaneous Pell equations x^2-ay^2=1 and z^2-by^2=1 (str.53-59) englishpdf 102 KB
Maohua Le
Original scientific paper
 
Some applications of the abc-conjecture to the diophantine equation qym=f(x) (str.61-79) englishpdf 204 KB
Ivica Gusic
Original scientific paper
 
On the family of elliptic curves Y^2=X^3-T^2X+1 (str.81-93) englishpdf 145 KB
Petra Tadic
Original scientific paper
 
On functional equations related to derivations in semiprime rings and standard operator algebras (str.95-104) englishpdf 105 KB
Nejc Širovnik
Original scientific paper
 
On (anti-)multiplicative generalized derivations (str.105-118) englishpdf 138 KB
Daniel Eremita, Dijana Ilisevic
Original scientific paper
 
On certain functional equation arising from (m,n)- Jordan centralizers in prime rings (str.119-132) englishpdf 134 KB
Nina Peršin, Joso Vukman
Original scientific paper
 
The generating condition for the extension of the classical Gauss series-product identity (str.133-142) englishpdf 142 KB
Tomislav Šikić
Original scientific paper
 
A note on character square (str.143-148) englishpdf 103 KB
Guohua Qian, Tianze Li
Original scientific paper
 
Alternate proof of the Reinhold Baer theorem on 2-groups with nonabelian norm (str.149-152) englishpdf 83 KB
Yakov Berkovich
Original scientific paper
 
On the structure of the automorphism group of a minimal nonabelian p-group (metacyclic case) (str.153-164) englishpdf 146 KB
Izabela Malinowska
Original scientific paper
 
Weighted variable exponent amalgam spaces W(L^p(x),L_w^q) (str.165-174) englishpdf 142 KB
İsmail Aydin, A. Turan Gürkanli
Original scientific paper
 
On determinants of rectangular matrices which have Laplace's expansion along rows (str.175-180) englishpdf 95 KB
Mirko Radić, Rene Sušanj
Original scientific paper
 
The special hypersurfaces of Minkowski space (str.181-186) englishpdf 103 KB
Jintang Li
Original scientific paper
 
Concerning n-mutual aposyndesis in hyperspaces (str.187-192) englishpdf 101 KB
Alejandro Illanes
Original scientific paper
 
Orbit projections and G-ANR-resolutions (str.193-205) englishpdf 157 KB
Alexander Bykov, Aura Lucina Kantún Montiel
Original scientific paper
 
On exactness of the coarse shape group sequence (str.207-223) englishpdf 193 KB
Nikola Koceić Bilan
Original scientific paper
 
Visits: 10.061 *